# SDR DALA2025102307767

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 FOUND GOUGE ON FUSELAGE SKIN WITH BELLY FAIRINGS 198HB AND 198GB TOUCH AREA..   COMPLIED WITH ER/A 629866-14. (1266681).
